American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani. On the global solvability for overdetermined systems. Trans. Amer. Math. Soc. 364 (2012) 4533-4549.
Abstract, references, and article information   
View Article: PDF

[2] Kevin Brewster, Irina Mitrea and Marius Mitrea. Stein's extension operator on weighted Sobolev spaces on Lipschitz domains and applications to interpolation. Contemporary Mathematics 581 (2012) 13-38.
Book volume table of contents   
View Article: PDF

[3] N. Tarkhanov. The Dirichlet to Neumann operator for elliptic complexes. Trans. Amer. Math. Soc. 363 (2011) 6421-6437. MR 2833561.
Abstract, references, and article information   
View Article: PDF

[4] Derek Gustafson. A generalized Poincaré inequality for a class of constant coefficient differential operators. Proc. Amer. Math. Soc. 139 (2011) 2721-2728. MR 2801612.
Abstract, references, and article information   
View Article: PDF

[5] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[6] Fabio Nicola. On local solvability of certain differential complexes. Proc. Amer. Math. Soc. 136 (2008) 351-358. MR 2350423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gilles Carron. A counterexample to Bueler's conjecture. Proc. Amer. Math. Soc. 135 (2007) 1579-1583. MR 2276670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Howard Jacobowitz. Generic systems of co-rank one vector distributions. Trans. Amer. Math. Soc. 358 (2006) 4521-4531. MR 2231386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Howard Jacobowitz. Maps into complex space. Proc. Amer. Math. Soc. 134 (2006) 893-895. MR 2180907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1